Title

Polynomial Cocycles of Alexander Quandles and Applications

Document Type

Article

Publication Date

2009

Keywords

Alexander quandles, quandle cohomology, quandle cocycle invariants

Digital Object Identifier (DOI)

https://doi.org/10.1142/S0218216509006938

Abstract

Cocycles are constructed by polynomial expressions for Alexander quandles. As applications, non-triviality of some quandle homology groups are proved, and quandle cocycle invariants of knots are studied. In particular, for an infinite family of quandles, the non-triviality of quandle homology groups is proved for all odd dimensions.

Was this content written or created while at USF?

Yes

Citation / Publisher Attribution

Journal of Knot Theory and Its Ramifications, v. 18, issue 2, p. 151-165

Share

COinS